Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximately convex functions


Authors: D. H. Hyers and S. M. Ulam
Journal: Proc. Amer. Math. Soc. 3 (1952), 821-828
MSC: Primary 27.0X
MathSciNet review: 0049962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049962-5
Article copyright: © Copyright 1952 American Mathematical Society